# SDR HNAA2024032700199

- Difficulty date: March 4, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025899 FWD DIGITAL IS CORRODED AT LH BEAM.  ACCOMPLISHED REPAIR OF FWD DIGITAL AT LH BEAM IAW ETD# ETD2024-145-006688
